# SDR YENA2021041600237

- Difficulty date: April 11, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N509JB
- Make and model: Airbus A320-232
- Aircraft serial: 01270
- Aircraft time: 79,586 hours, 29,337 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fwd Galley Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HMV, CORROSION FLOOR BEAM + Y765 LOCATED BTW FR18 & FR19 AT FORWRD GALLEY AREA;  REF AEROMAN NR  2021-113244 -REMOVED & REPLACED FLOOR BEAM +Y765 LOCATED BTW FR12-FR24 IAW A320 SRM 51-72-11-911-001 AND DRAWING D53111225 (THIS IS CONSIDERED A MAJOR REPAIR).
